I have been HIV positive for over 5 years and have been taking ARVs (Efavirenz and Truvada combo) for 5 years. The worst problems I have experienced were inflamation and blockage of my Eustachian tube. However, as the ARVs started to work and my CD4 count reached 500 and my viral load was undetectable, I started experiencing a rash which has last years. I experience much of it on my chest such that all my chest hair is gone. I get some on my lower arm, neck, chest and little bit on the face. The rash itches a lot and often develops after a bump, which I scratch resulting in the exposure. The bumps are bigger than pimples. I have shown it to my doctor twice and he seems to think it is nothing. It is unsitely and since I play sports, it is uncomfortable when I am with the guys showering after golf. However, no one seems to have made assumptions about it and so no reaction to it from my friend. I am overweight and I have been trying to lose weight (which I gained as a mistaken reaction to my HIV infection that eating more will help), I have reduced my sugar intake. I am generally healthy and hardly ever sick, and if it is a diet issue, it would be great relief. I look forward to your response
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.